Regeneration in One-Dimensional Gibbs States and Chains with Complete Connections

  • S. P. Lalley Department of Statistics, University of Chicago

Resumo

Regeneration in One-Dimensional Gibbs States and Chains with Complete Connections.

Downloads

Não há dados estatísticos.
Como Citar
Lalley, S. P. (1). Regeneration in One-Dimensional Gibbs States and Chains with Complete Connections. Resenhas Do Instituto De Matemática E Estatística Da Universidade De São Paulo, 4(3), 249-281. Recuperado de https://www.revistas.usp.br/resenhasimeusp/article/view/74952
Seção
Contents